# SDR AUS20020809

- Difficulty date: July 24, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Ge CF680A
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Failed
- Location: Rudder Control S
- Component: Rudder Control S
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER RATIO MODULE FAILED.
